# SDR IPXA2017012313141

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 17,553 hours, 11,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Wire
- Part serial: E009140280
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR BONDING LEAD BROKEN. REPLACED BONDING LEAD REF AMM 52-11-11.
